Imperial College London

Professor Grigorios A. Pavliotis

Faculty of Natural SciencesDepartment of Mathematics

Professor of Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 8564g.pavliotis Website

 
 
//

Location

 

736aHuxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Schmuck:2013:12/3259,
author = {Schmuck, M and Pradas, M and Pavliotis, GA and Kalliadasis, S},
doi = {12/3259},
journal = {NONLINEARITY},
pages = {3259--3277},
title = {Derivation of effective macroscopic Stokes-Cahn-Hilliard equations for periodic immiscible flows in porous media},
url = {http://dx.doi.org/10.1088/0951-7715/26/12/3259},
volume = {26},
year = {2013}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Schmuck,M
AU - Pradas,M
AU - Pavliotis,GA
AU - Kalliadasis,S
DO - 12/3259
EP - 3277
PY - 2013///
SN - 0951-7715
SP - 3259
TI - Derivation of effective macroscopic Stokes-Cahn-Hilliard equations for periodic immiscible flows in porous media
T2 - NONLINEARITY
UR - http://dx.doi.org/10.1088/0951-7715/26/12/3259
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000327713900011&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 26
ER -